# SDR CEDA20110314N209

- Difficulty date: March 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON20
- Aircraft serial: 071
- Aircraft time: 12,184 hours, 16,133 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: A10024653M1
- Condition: Crossed
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETION OF TEST FLIGHT AFTER Z INSPECTION, THE AIRCRAFT WAS LANDING WHEN THE BRAKES WERE APPLIED AND THE AIRCRAFT VEERED LEFT.  DURING TROUBLSHOOTING, 2 LINES WERE FOUND TO BE CROSSED ON PILOT'S TRANSMITTER VALVE P/N A100-24653M1.  THIS VALVE WAS INSTALLED DURING THE Z INSPECTION.  THE AIRCRAFT IS STILL IN MAINTENANCE AT THIS TIME.
